# SDR ASOA2013031803217

- Difficulty date: February 28, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,383 hours, 6,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FS 349.00 & 333.00, ON STRINGER 24R.   REMOVED SPLICE DUE TO "OUT OF LIMITS" & LOCATED & DRILLED NEW SERVICEABLE SPLICE IAW SRM 51-40-06-001-001-A01 & DWG SH670-3249.  INSTALLED NEW SERVICEABLE SPLICE IAW SRM 51-42-06-001-001-A01 & DWG SH670-32429.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
